Yasmin Gastroscopy, Few Days, Scope, Second Cycle, Synthetic Progestins
I have been taking Yasmin for 1 week. Before taking Yasmin, my stress levels were normal, no anxiety, energy was normal, etc. Within days I began noticing a change in my breathing patterns. I felt as if I could not get enough air. I would continue to yawn ... more »
I have been taking Yasmin for 1 week. Before taking Yasmin, my stress levels were normal, no anxiety, energy was normal, etc. Within days I began noticing a change in my breathing patterns. I felt as if I could not get enough air. I would continue to yawn in order to get a 'good breath'. I felt like I was taking more short breaths. There seemed to be a constant pressure on my chest. Let me stress, A PRESSURE, not pain. This seemed to occur at all times of the day regardless of whether I was moving, resting, etc. I went back to my OB/GYN only to be told that 'It was anxiety, and I worked myself up. It must be my school, etc." This was so frustrating. I was a little apprehensive about the pill but I know I did not create such extreme anxiety symptoms overnight. In my experience hyperventilation from anxiety builds over time. That is not the cause for me. Please remember your doctor doesn't know your body like you do. Most often they dismiss 'side effects' and say 'It couldn't possibly be the medicine'. I've read more stories of girls complaining of a similar symptom and the doctor telling them... you're having anxiety and they end up on more medication. That's awful. I have found numerous articles on SYNTHETIC PROGESTINS which is what is in Yasmin causing increased breathing of Hyperventilation. I know Yasmin is the cause of this. My doctor was wrong. Now the question is, continue it... or not? It's extremely uncomfortable..so I'm unsure. I wanted to post this so other girls experiencing this side effect would know that it IS the YASMIN!!